# SDR COMA2012012470012

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 20,578 hours, 14,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341706
- Condition: Corroded
- Location: Fuselage
- Part time: 20,578 hours, 14,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 280 LOWER BULKHEAD WEB IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED RIGHT SIDE FS 280 LOWER BULKHEAD IAW SRM 53-11-10-201-003.
